# SDR DLM11002133

- Difficulty date: October 30, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 13,598 hours, 1,885 cycles
- Engine: Pwa PW4460
- Engine time: 13,613 hours, 1,892 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW44603
- Part serial: 733818
- Condition: Stalled
- Location: Nr 1
- Part time: 13,613 hours, 1,892 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

COMPRESSOR STALL AT 60 KNOTS ON T/O NR 1 ENGINE.  PERFORMED FIM TEST 71-01-05, PARAMETERS WITHIN LIMITS.
